NOTE: All times are in Central (CST) Time Zone
SaskHour: Saturdays and Sundays from 5:00PM to 6:00PM
It’s the province’s premiere local show! Celebrate Saskatchewan’s best talent with one full hour of nothing but our best local bands. Are you a local artist who wants to hear your music on our station? Send us an email.
What’s New On Q: Weekdays at 8:30 AM and 4:30 PM
Hear a quick snippet of some of our latest tunes. Want more? Follow the What’s New On Q playlist on Spotify!
DidUKnow: Weekdays at 10:30 AM and 2:30 PM
Learn something new about Regina every day, and have fun doing it!
*Warning: levels of fun may be greatly exaggerated.
The 12:00 Double Shot: Weekdays from 12:00PM to 1:00PM
Get double the action every weekday at noon! Hear two songs in a row all hour long from your favourite alternative artists.
QC90s: Saturdays and Sundays from 12:00 PM to 1:00 PM
QC90s is your show for EVERYTHING 90s! We play the biggest hits of the 90s, along with cuts so deep you’ll need a Band-Aid.
The One Hit Wonder at 1: Everyday at 1:00 PM
The One Hit Wonder at 1 celebrates the bands that had one hit…and nothing more. With music ranging from new wave classics to forgotten nu metal, there’s something for everyone!
The New Music Food Truck: Tuesday from 6:00PM to 7:00PM
If new music’s what you’re craving, the food truck has a heaping helping! Tune in each week as hosts Stac and Jim Edwards give you a taste test of the latest rock music to hit the airwaves. Find out more at newmusicfoodtruck.com!
Passport Approved: Wednesday from 8:00PM to 10:00PM
Get ready to take a musical flight around the world, without ever leaving your seat! Host Sat Bisla is bringing you two hours’ worth of the latest cutting-edge rock across the globe. Find out more at passportapproved.com!
Girls’ Night Out: Thursday from 8:00 PM to 10:00 PM
It’s ladies night all Thursday night on QCIndie.com! Enjoy 3 hours of music featuring the women of alternative rock. Whether it’s lead vocals or background harmonies, if it’s female, you’re gonna hear it.
The Total Knockout Experience: Friday from 9:00 PM to 11:00 PM
Each week we bring you a knockout show like no other! Join Frank Broeders as he punches out a 2 hour DJ set of the best indie and alternative rock. It starts every Friday at 9PM, and it’s only on QCIndie! Find out more about Frank here.
Retro Saturday Mornings: Saturday from 8:00 AM to 12:00 PM
Remember watching Saturday morning cartoons as a kid? We can’t bring that back, but we can bring back the music! Hear the artists that helped shape and define alternative rock, with music spanning from the 60s to Lilith Fair. Rediscover the past every Saturday morning for 4 hours, and stay tuned for QC90s for even more memories!
QC30: Sunday starting at 9:00 AM
Need your fix of the latest indie and alternative tracks? We bring you thirty of our freshest tracks every Sunday starting at 9AM, in no particular order. Only the latest and greatest makes it onto the QC30, so don’t miss it!
The Late Night Variety Show: Everyday from 12:00 AM to 3:00 AM
If you’re a night owl, you’re in for a treat, because that’s when we bust out our full playlist and put the entire station on shuffle for 3 hours straight. You aren’t afraid of a little variety, are ya? You’ll never know what plays next!